# SDR SWAA2023061654036

- Difficulty date: May 30, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR REQUIRES ADJUSTMENT.<[01] PARTIAL STEP 1-3;[02] TOOL USED; ID:ATS1782; S/N:1118389; DATE:10/2022-10/2023;[03] VERIFIED STEPS 1-3 AND CORRECTIVE ACTION 2
